# SDR REXA201100205

- Difficulty date: March 28, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 5,760 hours, 4,212 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH TO MEM DIVERTED TO ATL DUE TO INBOARD FLT SPOILERS & INBOARD SPOILERONS MESSAGE, CREW DECLARED EMERGENCY.
